# SDR 2000UALA00415

- Difficulty date: July 11, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7444U
- Make and model: Boeing 727222
- Aircraft serial: 21898
- Aircraft time: 59,865 hours, 34,787 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542U1
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY EXIT LIGHTS BOTH FORWARD AND AFT RIGHT HAND OVERWING DOORS ARE INOPERATIVE.  *S/D*  BATTERY PACK AND BATTERY CARTRIDGE AT STATION 800,OPERATIONAL CHECK OK.
